# SDR QXEA200702044

- Difficulty date: December 30, 2007
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 22,497 hours, 32,568 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PUW - ON TOP OF DESCENT RECEIVED A NR 2 DC GENERATOR HOT CAUTION.  TURNED OFF GENERATOR PER CHECKLIST, LIGHT WENT OUT.  MAINTENANCE PLACED ON MEL 24-10.  AIRCRAFT RETURNED TO SERVICE.
